Journal of Applied Mathematics and Stochastic Analysis
Volume 2005 (2005), Issue 3, Pages 247-257
Asymptotic expansion for the functional of Markovian evolution in in the circuit of diffusion approximation
Institute of Mathematics, Ukrainian National Academy of Sciences, 3 Tereshchenkivs'ka, Kyiv 01601, Ukraine
Received 1 August 2004; Revised 24 September 2004
Copyright © 2005 I. V. Samoilenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the asymptotic expansion for solution of singularly perturbed equation for functional of Markovian evolution in . The view of regular and singular parts of solution is found.